# SDR DALA13027070931

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 64,798 hours, 49,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TEE PIN AND THE TEE PIN BUSHINGS WERE WORN BEYOND ALLOWABLE LIMITS AND REPLACED.
